# SDR CALA2021073001215

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 58,683 hours, 22,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AND BULGED AT LAVATORY BLOWER PORT. ADDED PIC. PERFORMED STEP ON SRM 53-70-01-2R-3  PARA 4 STEP A THRU D COMPLETED STEP 4. (E), (G), (H), (I), AND (J). NO DAMAGE FOUND. REF: SRM 53-70-01-2R-3. STEP F VARIFIED MATERIAL PER SRM 53-70-01-2R-3 REPAIR 3 PARA STEP 1 TABLE 201 (1) DOUBLE .063 2024T3 P.O. 9599151 (2) TRIPLER .071 2024T3 P.O.  8588807 (3) FILLER .125 2024T3 P.O. 6498447 PERFORMED INSURANCE CUT PER SRM 53-70-01-2R-3 REPAIR 3 PARA 4 VERIFIED ASSU ADD EMP:VERIFIED INSURA,NCECUT VARIFIED MATERIAL PER SRM 53-70-01-2R-3 REPAIR 3 PARA STEP 1 2024T3 P.O.  8588807 (3) FILLER .125 2024T3 P.O. 649844 TABLE 201 (1) DOUBLE .063 2024T3 P.O. 9599151 (2) TRIPLER .071 VERIFIED MATERIAL FOR REPAIR. AND PRE INSTALLATION OF REPAIR PARTS HAVE BEEN ACCOMPLISHED. TOTAL WEIGHT OF ADDED REPAIR  2LBS .  /  REQUIRE OK TO INSTALL REPAIR PER SRM 53-70-01-2R3 ACCOMPLISHED STEPS K,L,M,N,O,P,Q,R. ALL STEPS OF FABRICATION, NOTED.  OK TO INSTALL.  OK TO CONTINUE. VERIFIED FABRICATION AND PRE INSTALL STEPS.  NO LIMITING DEFECTS INSTALLED FILLER, DOUBLER AND TRIPLER. REQUIRED INSPECTIONS AS GIVEN IN TABLE 202/REPAIR 3 AND FIGURE 203/REPAIR 3 ADD EMP:U238126 VERFIED REPAIR INSTALLATION OK REF SRM 53-70-01 2R3. INSPECTION THRESHOLD IS 50,000 FLIGHT CYCLES (CURRENT FLT CYC 22,224) TO ACCOMPLISH AN EXTERNAL LFEC INSPECTION EVERY 5,000 FLT CYCLES AFTER INSPECTION THRESHOLD IS REACHED. REF SRM 53-70-01-2R-3 TABLE 202. TOMC APPROVED DIP TO TO ACCOMPLISH REPEAT INSPECTIONS. TOMC-APPROVAL FR
